# SDR QXEA0300482

- Difficulty date: April 10, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Brace
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD STABILIZER BRACE ASSEMBLY IS GOUGED IN TWO LOCATIONS ON LEFT HAND NACELLE. REPAIRED IAW Q400 AMM 32-11-16-400-801, PAGE 411, PARAGRAPH 4A.
